Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Running nose, cold, breathlessness, pressure in chest, heart rate rapid. On sudafed, mucinex. What is wrong?

my email id is YYYY@YYYY Dear Doctor: Do any of these drugs increase heart rate to 90 or 100 if my normal heart rate is around 75? I had EOS 8 when tested 45 days ago, have regular allergies like running nose , mostly in the morning or when I go in cold: hetrazan 100 mg 2 per day asthalin 2mg 2 per day mucinex 12 hour 1 per day sudafed 12 hour 1 per day? I took hetrazan 100 mg 2ce a day for 3 days last week and stopped) I took asthalin 2 mg 2ce a day for 3 days, with hetrazan, then 1 asthalin per day 3 days, no hetrazan, Past 3 days I have taken 2 mucinex 12 hour, 2 sudafed 12 hr, 2 claritin 24 hour. My heart rate increased from 74 to, now 94 or so- has been high in past 3 days. Feel some difficulty breathing and some pressure in chest - left side- bp normal. Thanks.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Thanks for your post.

You are being treated for allergic rhinitis/ allergic asthma. Increase heart rate and chest discomfort may be due to underlying disease or chest infection/fever. However, medication you are taking can increase your heart rate. Moreover, running nose and upper respiratory inflammations and infections can dehydrate you and increase heart rate.

You are advised to take plenty of water and visit your doctor to get CBC and chest x-ray for further evaluation.

Hope it helps.

take care!
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor